# SDR CA020109005

- Difficulty date: December 14, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Beech 99A
- Aircraft time: 32,846 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: PT6A27
- Condition: Contaminated
- Location: Nr 2
- Part time: 14,795 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) OIL CONTAMINATION NR 2 LIGHT ILLUMINATED AFTER TAKEOFF,  DURING CLIMB OUT.  RETUNED FOR LANDING. LANDING WAS UNEVENTFUL. MAINTENANCE INSPECTION REVEALED OIL CONTAMINATED WITH METAL PARTICLES.
